Alert archive / Arizona / Flash Flood Warnings in 2011

Flash Flood Warning 45, NWS Flagstaff, AZ

September 13, 2011Coconino County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Sep 13, 2011, 5:00 PM MST for Coconino County, Arizona. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2011, 5:00 PM MST (00:00 UTC)
Expired
Sep 13, 2011, 6:00 PM MST
In force
60 min
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Coconino County, AZ

The radar

The Flagstaff radar (KFSX), 92 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WGUS55 KFGZ 140000
FFWFGZ
AZC005-140100-
/O.NEW.KFGZ.FF.W.0045.110914T0000Z-110914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
500 PM MST TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...

* UNTIL 600 PM MST

* AT 440 PM MST...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM THUNDERSTORMS EARLIER THIS AFTERNOON OVER THE
  SCHULTZ BURN AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FERNWOOD...
  TIMBERLINE...WUPATKI TRAILS...HUTCHISON ACRES AND SUNSET CRATER
  VISITORS CENTER

SEVERAL ROADS CONTINUE TO BE AFFECTED BY HIGH WATER WITH SOME
ROAD CLOSURES. RAIN HAS ENDED AT THIS TIME...SO FLOODING SHOULD
BEGIN TO IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AREAS IMPACTED BY THIS WARNING INCLUDE THOSE COMMUNITIES NORTHEAST OF
FLAGSTAFF ALONG AND NEAR HIGHWAY 89 NORTH OF SILVER SADDLE ROAD...
INCLUDING BUT NOT LIMITED TO HUTCHINSON ACRES...TIMBERLINE...WUPATKI
TRAILS...AND FERNWOOD NEIGHBORHOODS.

AT THIS TIME THE WARNING DOES NOT INCLUDE THE DONEY PARK AREA EAST OF
HIGHWAY 89.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3539 11161 3539 11152 3526 11153 3528 11164

$$
JJ
1 follow-up statement
363 
WGUS75 KFGZ 140102
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
602 PM MST TUE SEP 13 2011

AZC005-140111-
/O.EXP.KFGZ.FF.W.0045.000000T0000Z-110914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
602 PM MST TUE SEP 13 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL COCONINO COUNTY...

RAIN HAS ENDED OVER THE SCHULTZ BURN AREA. FLOODING CONTINUES TO
DIMINISH AND ROADS ARE BEING CLEARED OF DEBRIS IN THE NEIGHBORHOODS
EAST OF THE BURN AREA. 

LAT...LON 3539 11161 3539 11152 3526 11153 3528 11164

$$
JJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 2:20 PM MST, 2 hours 40 minutes earlier.

Area forecast discussion, Sep 13, 2:20 PM MST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
220 PM MST TUE SEP 13 2011

.SYNOPSIS...A LOW PRESSURE SYSTEM OVER THE SOUTHWESTERN STATES WILL
BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY.
COOLER THAN NORMAL TEMPERATURES WILL CONTINUE. EXPECT A SIGNIFICANT
DRYING TREND BY THE END OF THE WEEK WITH HIGH TEMPERATURES WARMING
BACK TO AROUND SEASONAL AVERAGES.

&&

.DISCUSSION...THE BIGGEST CHANGE TO THE FORECAST TODAY WAS TO
INCREASE PRECIPITATION CHANCES TONIGHT THROUGH WEDNESDAY MORNING.
THE SOUTHERN CA LOW PUSHES INTO WESTERN AZ TONIGHT AND INCREASED
DYNAMIC LIFT WILL COMBINE WITH SUFFICIENT MOISTURE AND INSTABILITY
TO GENERATE FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS. VERTICAL
WIND SHEAR ALSO INCREASES TONIGHT AHEAD OF THE TROUGH AND EXPECT A
MORE ORGANIZED NATURE TO THE CONVECTION. THE BEST VERTICAL WIND
SHEAR LOOKS TO BE ALONG AND SOUTH OF I-40 WHERE 0-6 KM SHEAR VALUES
PUSH INTO THE 30-40 KT RANGE. THEREFORE...THIS AREA IS LIKELY TO SEE
THE BEST CHANCE FOR STRONG TO SEVERE STORMS THROUGH TONIGHT. STEERING FLOW
OF 15-20 KTS SHOULD HELP REDUCE SOME OF THE FLASH FLOOD THREAT...BUT
LOCAL FLOODING WILL STILL REMAIN A CONCERN. LARGE HAIL AND DAMAGING
OUTFLOW WINDS WILL ALSO REMAIN POSSIBLE.

THE UPPER LOW WILL BE OVERHEAD ON WEDNESDAY WITH COOLER TEMPERATURES
ALOFT PROVIDING SUFFICIENT INSTABILITY TO CONTINUE AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS. LESS SHEAR AVAILABLE ON
WEDNESDAY WILL LIMIT THE STRONG/SEVERE THREAT IN THE STORMS THAT
DEVELOP. BY THURSDAY THE UPPER LOW PUSHES INTO THE FOUR CORNERS
REGION WITH SHOWER AND THUNDERSTORM ACTIVITY DECREASING FROM WEST TO
EAST THROUGH THURSDAY NIGHT.

FRIDAY ONWARD...A WEAK WAVE LOOKS TO PUSH THROUGH THE GREAT BASIN
FRIDAY SO WILL KEEP A CHANCE FOR THUNDERSTORMS GENERALLY FROM THE
GRAND CANYON NORTHWARD. OTHERWISE...MUCH DRIER CONDITIONS WILL MOVE
INTO THE REGION AND LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK.

TEMPERATURES WILL CONTINUE TO RUN A FEW DEGREES BELOW NORMAL THROUGH
THIS WEEK BUT LOOK TO RETURN TOWARD MORE SEASONAL READINGS BY EARLY
NEXT WEEK.

&&

.AVIATION...FOR THE 00Z PACKAGE...SCT/NMRS TSRA WILL CONTINUE
THROUGH 04-06Z. STRONG GUSTY WINDS UP TO 50KTS...HAIL UP TO ONE
INCH...AND MVFR/IFR CONDITIONS PSBL IN THE STRONGER STORMS. AREAS OF
RAIN WITH EMBEDDED THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER 06Z
THROUGH THE NIGHT AS WELL. MORE TSRA WILL DEVELOP AGAIN AFTER 14Z
WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC..................MCS
AVIATION................MAS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Sep 13, 4:12 AM MST, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
412 AM MST TUE SEP 13 2011

AZZ004>018-037>040-141100-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
412 AM MST TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

TODAY THE UPPER LOW OFF THE SOUTHERN CALIFORNIA COAST BEGINS TO
TRANSLATE INLAND ACROSS SOUTHERN CAL...FOR NORTHERN ARIZONA
EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE
REGION...ALONG WITH THE THREAT OF ISOLATED HEAVY RAIN THAT COULD
POSSIBLY LEAD TO ISOLATE FLASH FLOODING...ISOLATED SEVERE HAIL AND
STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE FOR WEDNESDAY AS THE
UPPER LOW MOVES ACROSS NORTHWEST ARIZONA. SCATTERED THUNDERSTORMS
ARE POSSIBLE AGAIN ON WEDNESDAY WITH THE STRONGER STORMS OVER
PORTIONS OF COCONINO COUNTY...NORTHERN GILA...NAVAJO AND APACHE
COUNTIES. THURSDAY INTO FRIDAY THERE WILL BE A DOWNWARD TREND IN
THUNDERSTORM ACTIVITY AS DRIER AND MORE STABLE AIR COMES IN FROM
THE WEST BEHIND THE DEPARTING LOW PRESSURE SYSTEM.

SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 13, 1:16 PM MST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
116 PM MST TUE SEP 13 2011

AZZ013-016-132100-
NAVAJO AZ-
116 PM MST TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL NAVAJO COUNTY IN NORTHEAST ARIZONA

UNTIL 200 PM MST

AT 111 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ARIPINE...OR 5 MILES NORTH
OF HEBER...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   ARIPINE...STATE ROUTE 377 FROM MILEPOSTS 0 TO 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

&&

LAT...LON 3468 11024 3445 11016 3438 11061 3455 11067
TIME...MOT...LOC 2014Z 254DEG 13KT 3449 11054

JJ
Local storm report, Sep 13, 2:43 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
243 PM MST TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             SNOWFLAKE               34.52N 110.08W
09/13/2011  E1.25 INCH       NAVAJO             AZ   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER IN SNOWFLAKE AZ REPORTED 1.25
            INCH HAIL AND 35 TO 40 MPH WIND GUSTS FROM 1426 TO 1436
            MST.

&&

EVENT NUMBER FGZ1100251

RICKEY
Special weather statement, Sep 13, 2:43 PM MST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
243 PM MST TUE SEP 13 2011

AZZ014-017-132200-
APACHE AZ-
243 PM MST TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTHEASTERN APACHE COUNTY IN NORTHEAST ARIZONA

UNTIL 300 PM MST

AT 241 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF SPRINGERVILLE...MOVING EAST AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 60 FROM MILEPOST 396 TO THE NEW MEXICO STATE LINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

&&

LAT...LON 3407 10904 3409 10913 3421 10913 3425 10904
TIME...MOT...LOC 2143Z 258DEG 16KT 3416 10906

JJ
Special weather statement, Sep 13, 3:39 PM MST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
339 PM MST TUE SEP 13 2011

AZZ015-132315-
COCONINO AZ-
339 PM MST TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA

UNTIL 415 PM MST

AT 336 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER EAST FLAGSTAFF...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. HAIL MAY ACCUMULATE ON ROADWAYS AND
MAKE DRIVING DIFFICULT. THIS INCLUDES INTERSTATE 40 OVER EAST
FLAGSTAFF.

LOCATIONS IMPACTED INCLUDE...
   EAST FLAGSTAFF...DONEY PARK AND COSNINO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

&&

LAT...LON 3534 11143 3521 11138 3518 11159 3521 11164
TIME...MOT...LOC 2238Z 243DEG 7KT 3521 11158

JJ
Special weather statement, Sep 13, 4:08 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
408 PM MST TUE SEP 13 2011

AZZ012-015-132345-
COCONINO AZ-
408 PM MST TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA

UNTIL 445 PM MST

AT 404 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS. STORMS WERE LOCATED JUST NORTHEAST OF
NEAR DONEY PARK...NEAR ANGELL...AND 5 MILES SOUTHEAST OF WUPATKI
NATIONAL MONUMENT. MOVEMENT IS TOWARD THE NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

&&

LAT...LON 3551 11121 3529 11102 3517 11147 3532 11159
TIME...MOT...LOC 2305Z 246DEG 16KT 3527 11145

JJ
Local storm report, Sep 13, 4:58 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
458 PM MST TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      7 NE FLAGSTAFF          35.26N 111.53W
09/13/2011                   COCONINO           AZ   TRAINED SPOTTER

            HEAVY FLOWS ALONG BOTH SIDES OF PAINTBRUSH LANE. WATER
            RUNNING 35 FEET WIDE AND 2 FEET DEEP THROUGH RESIDENTIAL
            PROPERTY.

&&

EVENT NUMBER FGZ1100252

MCS

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 5:26 PM MSTSevere Thunderstorm WarningFGZCoconino, Navajo34 min
Sep 13, 8:16 PM MSTSpecial Weather StatementFGZ59 min
Sep 14, 11:57 AM MSTSevere Thunderstorm WarningFGZCoconino33 min
Sep 14, 12:12 PM MSTSevere Thunderstorm WarningFGZNavajo18 min
Sep 14, 12:13 PM MSTSevere Thunderstorm WarningFGZCoconino32 min
Sep 14, 12:20 PM MSTTornado WarningFGZCoconino25 min
Sep 14, 12:48 PM MSTSevere Thunderstorm WarningFGZCoconino27 min
Sep 14, 12:53 PM MSTSpecial Weather StatementFGZ22 min
Sep 14, 1:10 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai21 min
Sep 14, 1:12 PM MSTSevere Thunderstorm WarningFGZCoconino21 min
Sep 14, 1:22 PM MSTSevere Thunderstorm WarningFGZCoconino23 min
Sep 14, 1:45 PM MSTSevere Thunderstorm WarningFGZCoconino, Navajo18 min
Sep 14, 1:55 PM MSTFlash Flood WarningFGZCoconino2 hr
Sep 14, 2:06 PM MSTSevere Thunderstorm WarningFGZCoconino24 min
Sep 14, 2:06 PM MSTSevere Thunderstorm WarningFGZCoconino24 min
Sep 14, 2:21 PM MSTAreal Flood AdvisoryFGZCoconino2 hr
Sep 14, 2:57 PM MSTAreal Flood AdvisoryFGZYavapai105 min
Sep 14, 4:22 PM MSTFlash Flood WarningFGZCoconino, Yavapai113 min
Sep 14, 4:37 PM MSTFlash Flood WarningFGZYavapai113 min

Nearby

Flash Flood Warnings in Arizona, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.